JOURNAL BROWSE
Search
Advanced SearchSearch Tips
QUASICONFORMAL EXTENSIONS OF STARLIKE HARMONIC MAPPINGS IN THE UNIT DISC
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
QUASICONFORMAL EXTENSIONS OF STARLIKE HARMONIC MAPPINGS IN THE UNIT DISC
Hamada, Hidetaka; Honda, Tatsuhiro; Shon, Kwang Ho;
  PDF(new window)
 Abstract
Let be a harmonic mapping on the unit disc in . We give some condition for to be a quasiconformal homeomorphism on and to have a quasiconformal extension to the whole plane . We also obtain quasiconformal extension results for starlike harmonic mappings of order .
 Keywords
harmonic mapping;quasiconformal extension;starlike domain;
 Language
English
 Cited by
1.
Pluriharmonic mappings in Cn and complex Banach spaces, Journal of Mathematical Analysis and Applications, 2015, 426, 2, 635  crossref(new windwow)
 References
1.
L. V. Ahlfors, Quasiconformal reflections, Acta Math. 109 (1963), 291-301. crossref(new window)

2.
Y. Avciand E. Z lotkiewicz, On harmonic univalent mappings, Ann. Univ. Mariae Curie-Sklodowska Sect. A 44 (1990), 1-7.

3.
A. A. Brodskii, Quasiconformal extension of biholomorphic mappings, Theory of mappings and approximation of functions, 30-34, "Naukova Dumka", Kiev, 1983.

4.
P. Curt, G. Kohr, and M. Kohr, Homeomorphic extension of strongly spirallike mappings in $\mathbb{C}^n$, Sci. China. Math. 53 (2010), no. 1, 87-100. crossref(new window)

5.
J. Clunie and T. Sheil-Small, Harmonic univalent functions, Ann. Acad. Sci. Fenn. Ser. A. I Math. 9 (1984), 3-25. crossref(new window)

6.
M. Fait, J. G. Krzyz, and J. Zygmunt, Explicit quasiconformal extensions for some classes of univalent functions, Comment. Math. Helv. 51 (1976), no. 2, 279-285. crossref(new window)

7.
A. Ganczar, On harmonic univalent mappings with small coefficients, Demonstratio Math. 34 (2001), no. 3, 549-558.

8.
A. Ganczar, Explicit quasiconformal extensions of planar harmonic mappings, J. Comput. Anal. Appl. 10 (2008), no. 2, 179-186.

9.
I. Graham, H. Hamada, and G. Kohr, Radius problems for holomorphic mappings on the unit ball in $\mathbb{C}^n$, Math. Nachr. 279 (2006), no. 13-14, 1474-1490. crossref(new window)

10.
H. Hamada and G. Kohr, Loewner chains and quasiconformal extension of holomorphic mappings, Ann. Polon. Math. 81 (2003), no. 1, 85-100. crossref(new window)

11.
H. Hamada and G. Kohr, Quasiconformal extension of biholomorphic mappings in several complex variables, J. Anal. Math. 96 (2005), 269-282. crossref(new window)

12.
H. Hamada and G. Kohr, Univalence criterion and quasiconformal extension of holomorphic mappings, Manuscripta Math. 141 (2013), no. 1-2, 195-209. crossref(new window)

13.
J. M. Jahangiri, Harmonic functions starlike in the unit disk, J. Math. Anal. Appl. 235 (1999), no. 2, 470-477. crossref(new window)

14.
O. Lehto and K. I. Virtanen, Quasiconformal Mappings in the Plane, Springer-Verlag, New York-Heidelberg, Second Edition, 1973.

15.
H. Lewy, On the non-vanishing of the Jacobian in certain one-to-one mappings, Bull. Amer. Math. Soc. 42 (1936), no. 10, 689-692. crossref(new window)

16.
T. Sheil-Small, Complex Polynomials, Cambridge Studies in Advanced Mathematics, 75, Cambridge University Press, Cambridge, 2002.

17.
H. Silverman, Harmonic univalent functions with negative coefficients, J. Math. Anal. Appl. 220 (1998), no. 1, 283-289. crossref(new window)